# SDR CALA9901716

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Bent
- Location: Bs 660 - 800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT CORRODED AND BENT AT FS 660-800, BL 0.  THE CORROSION WAS REMOVED IAW SRM 53-10-1.  THE BENT SECTION OF FLOOR SUPPORT WAS REMOVED AND REPLACED USING SPLICES IAW SRM 51-40-2 AND 51-30-1.
